# SDR TRBA2010055SUP

- Difficulty date: June 3, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N498AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 498
- Aircraft time: 21,084 hours, 25,079 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 37172
- Condition: Inoperative
- Location: Cabin Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

R & R BALLAST AT 6&7 CD IAW AMM JIC 33-21-21-RAI 10000. (LIGHT VERY DIM) MEL RESTORED.
